# SDR IPXA2020061756698

- Difficulty date: June 2, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  FWD AVIONICS COMPARTMENT LT TRANSVERS FRAME AT BS 469 WAS CRACKED.  REPAIRED CRACKED FWD AVIONICS COMPARTMENT LT TRANSVERS FRAME AT BS 469.173 CANT & X=60 IAW SRM 53-10-07, REPAIR 1, FIGURE 201.  MAJOR.
